# SDR AALA2020072329003

- Difficulty date: July 1, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004220000
- Condition: Corroded
- Location: Nr 7 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER BOLT OF SLAT TRACK 7 ON THE LEFT WING, REPLACED BOLT WITH NEW IAW AMM 27-84-65-400-002-A.
